# SDR H792002F00001

- Difficulty date: May 14, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N155RR
- Make and model: Cessna T210N
- Aircraft serial: 21063286
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 98620661
- Condition: Failed
- Location: Mixture
- Part time: 10,000 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THIS AIRCRAFT, ENROUTE, ON TAKEOFF THE PILOT NOTICED A ROUGHNESS IN THE ENGINE OPERATION.  THE PILOT ELECTED TO LAND AT AIRPORT TO HAVE MAINTENANCE TROUBLESHOOT ROUGHNESS.  MAINTENANCE DISCOVERED THAT THE MIXTURE CONTROL CABLE HAD FAILED AT THE CRIMP SWIVEL JOINT AT THE ENGINE FUEL CONTROLLER.  THE CABLE HAD BROKE LEAVING ONLY THE ROD END AND SMALL PORTION OF MIXTURE CABLE ATTACHED TO THE ENGINE FUEL CONTROLLER CAUSING THE MIXTURE CONTROL TO BE IN THE LEANING POSITION.  THIS CABLE IS A 1500 HOUR REPLACEMENT ITEM PER MFG.  CABLE WAS REMOVED AND REPLACED, AIRCRAFT WAS RETURNED TO SERVICE.
